# SDR 08FDEA00752

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 32,454 hours, 32,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Computer
- Part number: 350B53005313
- Part serial: 442
- Condition: Failed
- Location: Cargo Door
- Part time: 206 hours, 108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM WARNING OF MAIN DECK DOOR UNLOCKED TWICE CLIMBING THROUGH FL240 AND WENT OUT DESCENDING THROUGH 14000, ACN RELEASED FOR SERVICE PER MEL/CDL: 52-71-01.  NO PRESSURIZATION PROBLEMS NOTED.  TSI OPENED FOR T/S.  LT ECAM SHOWED CARGO DOOR OPEN WARNING, BUT THE RH ECAM DR PAGE SHOWED CLOSED AND LOCKED. PERFORMED FWC BITE DISPLAY IAW A300 TSM 31-50-00. FOUND FWC1 WITH CURRENT FAULTS. R&R FWC1 IAW A300 AMM
